| Model Number |
11522558 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris¿ pump module smartsite¿ infusion set tubing separated from the safety clamp site while being inserted into the pump, leaking saline onto the ground.The following information was provided by the initial reporter: "bd alaris pump infusion set tubing defective.The tubing became disconnected at the safety clamp site.Tubing was primed.As rn was inserting the tubing into the pump, the tubing broke off at the safety clamp site and normal saline was freely flowing from the tubing onto the ground.".
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: no photo or sample was received for the customer's complaint of leakage.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review for model 11522558 lot number 22095036 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.
Event or Problem Description